# SDR F3LA97148

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Cntrl Unit
- Part number: 232
- Condition: Failed
- Location: R1 Window
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OMA - FLT 535 - DURING CLIMB-OUT FROM OMA, FLIGHT CREW REPORTED ELECTRICAL FUMES, ODOR IN COCKPIT.  MAINTENANCE REPLACED R-1 WINDOW AND WINDOW HEAT CONTROL UNIT AND CHECKED OKAY.  (X)
